MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number TRULIANT TIB IMP PS INSERT SZ 5 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526); Joint effusion (4849)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: 02-020-11-0250 - truliant ps cem fem ps cem left sz 5, (b)(6), 02-012-60-1425 - logic stem ext 14mm x 25mm, (b)(6), 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t, (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant, (b)(6).
 
Event or Problem Description
Legal case ¿ usa (master case no.(b)(4), patient id: (b)(6), related (b)(4).Additional information received from legal on 25-sep-2023- 9 jan 2024, (b)(6), rn- implant date: on (b)(6) 2021, for osteoarthritis, morbid obesity/ bmi 46 (op report attached), explant date: on (b)(6) 2022, post operative diagnosis: failed left knee, secondary to aseptic loosening of the femoral component and recalled tibial insert.Patient transferred to recovery room in stable condition.(op report attached).The patient has filed a short-form complaint in a coordinated action in alachua county with master case no.(b)(4).Original description summary: additional information: legal short form received from legal on 20-jun-2023 legal case (b)(6).Implant date: on (b)(6) 2019 explant date: on (b)(6) 2023 no further information.Original description summary: experience report - usa.As reported, approximately 1.5 years post op the initial left tka, this 69 y/o male patient was revised due to a loose femur.Patient complained of pain.Due to recall surgeon used competitors implants.Patient was last known to be in stable condition following the event.Is the reported event associated with revision of exactech implants? yes provide the initial implant date (index surgery date) on (b)(6) 2021.Was the patient revised to exactech devices? no.Due to recall surgeon used competitors implants.Is the reported event related to the breakage of a device? no did the reported event lead to a surgical delay/prolongation? no images? yes.Attached x-rays? no.Patient id: (b)(6).
 
Additional Manufacturer Narrative
B4: corrected.
 
Event or Problem Description
As reported, approximately 1.5 years post op the initial left tka, this 69 y/o male patient was revised due to a loose femur.Patient complained of pain.Due to recall surgeon used competitors implants.Patient was last known to be in stable condition following the event.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21246921
Report Number1038671-2025-00459
Device Sequence Number15579662
Product Code JWH
UDI-Device Identifier10885862304612
UDI-Public10885862304612
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 5 9MM
Device Catalogue Number02-022-35-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/03/2025
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale